# SDR SWI2025F01110

- Difficulty date: April 26, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE, FLOOR BEAM LBL27 HAS CORROSION AND SCRATCHES BETWEEN FS1000 TO FS1088,     HN00238044     (C-CHECK RO 8/21/2025)    REMOVED FLOOR BEAM SECTION FROM F/S 977 TO F/S 1060 IAW CRJ 900 SRM 53-00-41-201-001-A03 AND  INSTALLED NEW (-16) FLOOR BEAM SECTION FROM F/S 977 TO F/S 1060, QTY 5 (-12) LOWER SPLICE FLANGE, QTY 1 (-25) LOWER FLANGE SPLICE, QTY 2 (-19) SHIM, QTY 2 (-21) REPAIR ANGLE SPLICE.IAW CRJ 900 SRM 53-00-41-201-001-A03 AND COMPLIED WITH THE STEPS OF THE REO 690-53-61-1581  REV. -- DATED 2025-05-08, COMPLIED WITH 51-900-1002-SKY
